Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hello . there. I have been bleeding ever since i have been on my birth control and the only time i have nt bled was for 3 weeks and i am on my 3rd going on my 4th package of pills. and my dr. was taking about doing a d and c and now he says its ok that im bleeding .

Answer Question
 
jessyka795

Asked by jessyka795 at 12:27 AM on Feb. 2, 2010 in Health

Level 4 (49 Credits)
Answers (8)
  • Hello,
    I was on a birth control that made me bleed for 3 weeks and I called my doctor and she took me off of it and gave me something else. It's not okay that your birth control is making you bleed. You should get a second opinion if you can. Because too much bleeding is not good for your body.
    cmanasco

    Answer by cmanasco at 12:39 AM on Feb. 2, 2010

  • Im always tired and my dr. aint doing anything ive been through 3 packages of birth control pills and the only time i havent bled was for 3 weeks .
    jessyka795

    Answer by jessyka795 at 12:45 AM on Feb. 2, 2010

  • I would look for another opinion. Is it a male doctor? If it is, he has no idea what bleeding for months on end will do to a person's mental health. Either tell him you want to try something else or find another doctor.
    SleepingBeautee

    Answer by SleepingBeautee at 12:48 AM on Feb. 2, 2010

  • ok
    jessyka795

    Answer by jessyka795 at 12:49 AM on Feb. 2, 2010

  • its not ok. you need a new dr. this is ridiculous
    sati769leigh

    Answer by sati769leigh at 1:08 AM on Feb. 2, 2010

  • Am i going to have to have a d and c done or wat.
    jessyka795

    Answer by jessyka795 at 1:26 AM on Feb. 2, 2010

  • No you should not need a d&c. The hormones in the particular brand of pills is causing an imbalance of hormones and that is what is causing the bleeding. There should be no reason for a d&c. I really urge you to find a new doctor. My sister had the same problem with some kind of BCpill and her doc said to keep taking it, she did and after six months she because anemic and the doc finally said she could go off it. RIDICULOUS! As soon as she went off the bleeding stopped.
    SleepingBeautee

    Answer by SleepingBeautee at 1:44 AM on Feb. 2, 2010

  • even if i miss a pill im still bleeding and when i woke up this morning i was bleeding even more.
    jessyka795

    Answer by jessyka795 at 8:14 AM on Feb. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.